Advertisement

A remark on holomorphic isometries with respect to the induced bergman metrics

  • Maciej Skwarczyński
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 798)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BERGMAN, S.: The kernel function and conformal mapping, Math. Surveys No. 5, Amer. Math. Soc. 1970.Google Scholar
  2. [2]
    SKWARCZYNSKI, M.: The invariant distance in the theory of pseudoconformal transformations and the Lu Qi-keng conjecture, Proc. Amer. Math. Soc. 22 (1969), 305–310.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    —: The Bergman function and semiconformal mappings, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 22 (1974), 667–673.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Maciej Skwarczyński
    • 1
  1. 1.Institute of MathematicsUniversity of WarsawWarszawaPoland

Personalised recommendations